# SDR A6WA201442214

- Difficulty date: December 2, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 29,698 hours, 28,284 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKEOFF WITH NOSE GEAR STATUS SHOWING CROSS HATCH SYMBOL.  AFTER 5 SECONDS MSG CLEARED & GEAR RETRACTED.
